| Model Number |
430501 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The pulsar-18 t3 peripheral self-expandable stent system was selected for treatment of the left sfa.The lesion could not be crossed with the device.Another stent was used to finish the procedure.
Additional Manufacturer Narrative
Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations, no material or manufacturing related root cause could be determined.